# SDR SIMA20160209004

- Difficulty date: February 9, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 39,426 hours, 34,884 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 14566287002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR I LOWER CAP CRACKED AT RIB 9.  REPAIRED RT WING SPAR I LOWER CAP AT RIB 9 IAW ERS-EM-57MR-575.
